Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on nonsingular forms in a finite field


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 7 (1956), 27-29
MSC: Primary 10.0X
MathSciNet review: 0075224
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Carlitz, Invariant theory of systems of equations in a finite field, J. Analyse Math. 3 (1954), 382–413. MR 0063402
  • [2] C. Chevalley, Démonstration d'une hypothèse de M. Artin, Abh. Math. Sem. Hansischen Univ. vol. 11 (1936) pp. 73-75.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1956-0075224-X
Article copyright: © Copyright 1956 American Mathematical Society